| Model Number |
PG2980BPS |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is not available for testing and evaluation.A review of the manufacturing documentation associated with this lot#: 82208517 presented no issues during the manufacturing process that can be related to the reported complaint.Additional information is pending and will be submitted within 30 days upon receipt.
Event or Problem Description
Before prep, the operator noticed the 29 x 80 x 80 palmaz genesis transhepatic biliary stent delivery system (sds) on.035" opta pro was not crimped on the balloon, but instead was on the balloon shaft.Additional stent (unknown) was opened to complete case.There was no reported patient injury.The product was opened on sterile table.The sent was not manipulated during prep, the stent was not properly mounted on the system when inspected prior to use.The issue was noticed upon opening the package and the device was not prepped.The operator was a trained user.The device will not be returned for analysis as it was discarded at the facility.
Additional Manufacturer Narrative
Before prep, the operator noticed the 29 x 80 x 80 palmaz genesis transhepatic biliary stent delivery system (sds) on.035" opta pro was not crimped on the balloon, but instead was on the balloon shaft.Additional stent (unknown) was opened to complete case.There was no reported patient injury.The product was opened on sterile table.The stent was not manipulated during prep, the stent was not properly mounted on the system when inspected prior to use.The issue was noticed upon opening the package and the device was not prepped.The operator was a trained user.The product was not returned for analysis.A product history record (phr) review of lot 82208517 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent loose crimp - during prep¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Procedural or handling factors may have contributed to the reported event.According to the safety information in the instructions for use ¿prior to stenting, the palmaz genesis peripheral stent on opta pro.035" delivery system should be examined to verify functionality and integrity.¿ neither the phr nor the limited information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.